Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Chair at MIPT
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map

Muravlev Alexey Anatol'evich
(recent publications)
| by years | scientific publications | by types |

1. Alexey Muravlev, Mikhail Urusov, Mikhail Zhitlukhin, “Sequential tracking of an unobservable two-state Markov process under Brownian noise”, Sequential Anal., 40:1 (2021), 1–16  mathnet  crossref  mathscinet  isi  scopus (cited: 1);

2. A. A. Muravlev, “Asymptotics of the boundaries in one non-linear optimal stopping problem”, Russian Math. Surveys, 75:2 (2020), 380–382  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib  scopus
3. Alexey Muravlev, Mikhail Zhitlukhin, “A Bayesian sequential test for the drift of a fractional Brownian motion”, Adv. in Appl. Probab., 52:4 (2020), 1308–1324  mathnet  crossref  mathscinet  isi  scopus (cited: 1);

4. M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev, “On confidence intervals for Brownian motion changepoint times”, Russian Math. Surveys, 71:1 (2016), 159–160  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)

5. A. A. Muravlev, A. N. Shiryaev, “Two-sided disorder problem for a Brownian motion in a Bayesian setting”, Proc. Steklov Inst. Math., 287:1 (2014), 202–224  mathnet  crossref  crossref  isi (cited: 2)  elib  elib  scopus (cited: 3)

6. A. A. Muravlev, “Methods of sequential hypothesis testing for the drift of a fractional Brownian motion”, Russian Math. Surveys, 68:3 (2013), 577–579  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 2)  elib  elib  scopus (cited: 3)
7. M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev, “The optimal decision rule in the Kiefer–Weiss problem for a Brownian motion”, Russian Math. Surveys, 68:2 (2013), 389–391  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 3)
8. M. V. Zhitlukhin, A. A. Muravlev, “On Chernoff’s hypotheses testing problem for the drift of a Brownian motion”, Theory Probab. Appl., 57:4 (2013), 708–717  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 7)

9. M. V. Zhitlukhin, A. A. Muravlev, “On equations for the optimal stopping boundaries in Chernoff's two-hypotheses testing problem”, Russian Math. Surveys, 66:5 (2011), 1012–1013  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
10. A. A. Muravlev, “Representation of a fractional Brownian motion in terms of an infinite-dimensional Ornstein–Uhlenbeck process”, Russian Math. Surveys, 66:2 (2011), 439–441  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 11)  elib  elib  scopus (cited: 11)

11. A. A. Muravlev, Teor. Veroyatnost. i Primenen., 55:3 (2010), 615–616  mathnet  crossref  mathscinet  elib

12. A. A. Muravlev, “On one property of Brownian motion with drift and its maximum”, Theory Probab. Appl., 55:2 (2011), 308–315  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022